# SDR DALA2018060643849

- Difficulty date: May 22, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 47,239 hours, 24,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT, -Y765 BETWEEN FRAMES 12 TO 24 IN THE FWD GALLEY.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, AND DWD D53112812.
